# SDR AALA200800457

- Difficulty date: February 29, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 56,836 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 7 TO 16 INOPERATIVE.  RESEATED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 7 TO 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.
